MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10280959
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zeego system.During an interventional procedure, the system stopped moving and the user saw the collision control deactivated message.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation was performed considering complaint description, cs reports, system history, and system log files.The detailed investigation showed that the issue was due to communication problems between different system components.As to the information provided in the initial report that the system stopped moving; this could not be confirmed by the investigation.The investigation showed that table movement and x-ray functionality was still possible.Furthermore, stand movement was also possible when using the override mode.After trouble shooting by the customer service engineer, there were no further issues, and the system works as intended.The cause of the error could not be determined with certainty in retrospect.In the opinion of the technical expert, the most likely cause is a loose contact on a pc fan that was removed by the service technician.This led to temporary overheating of electronic components which resulted in the communication problems reported.The occurrence rate of the identified cause has been checked and no error accumulation has been identified.The occurrence rate is below the defined threshold and no corrective action is necessary.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key12195585
Report Number3004977335-2021-88228
Device Sequence Number19163391
Product Code OWB
UDI-Device Identifier04056869010083
UDI-Public04056869010083
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10280959
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1